Don't ignore your skin issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a 36 years old woman. Around 8 months ago I developed constant facial redness of the skin. I saw a skin specialist and he mentioned that it’s rosacea and gave me medication. However the condition got worse and I started having frequent outburst (almost every 6-7 days), where I have tiny bumps, redness and at time itchy skin. Could the medication have caused it? I have never had it in my life before.

1 Doctor Answered
It can be if medication you were on has produced allergic reaction. I can help you in rosacea with homoeopathic medicine without side effects. I need more details about your symptoms. You can consult me through Lybrate.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Itching treatment

View fees, clinic timings and reviews